# SDR DALA2023032402284

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 70,892 hours, 33,168 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3264 - DIV - TO ATL DUE TO PRESSURIZATION ISSUE. OUTFLOW VALVE NOT RESPONDING TO COMMANDS. CORRECTIVE ACTION: OUTFLOW VALVE FOUND JAMMED WITH INSULATION DEBRIS. INSULATION REMOVED BUT STILL FAILED OPS TEST. REPLACED OUTFLOW VALVE. AIRCRAFT RETURNED TO SERVICE. (9654072)
